# SDR SWIA2020090152142

- Difficulty date: July 28, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 36,152 hours, 32,596 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Nut
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH ELEV NUTS, 4 EACH, ON THE HINGE ATTACH BOLTS ARE CORRODED (MARKED)    (C-CHECK) RO 8/28/2020    REMOVED AND INSTALLED 4EA NEW NUTS ON THE L/H ELEVATOR HINGE ATTACH BOLTS REF CRJ 200 AMM. OPS GOOD
